# SDR AUS20030012

- Difficulty date: January 2, 2003
- Submitted: February 10, 2003
- Operation: General aviation
- Make and model: Cessna 182Q
- Engine: Cont O470U
- Propeller: Mcauly C2A34C204
- System (JASC): 5410 · Nacelle/Pylon, Main Frame
- Part: Firewall
- Condition: Damaged
- Location: Nacelle/Pylon, M
- Component: Nacelle/Pylon, M
- Stage of operation: NR
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(AUS) PILOT REPORTED THAT THE RUDDER TRIM WAS NOT WORKING.INVESTIGATION FOUND DAMAGE TO THE FIREWALL AND SUPPORTING STRUCTURE.
